MAUDE Adverse Event Report: HTL-STREFA S.A. TECHLITE PEN NEEDLE; PEN NEEDLES

HTL-STREFA S.A. TECHLITE PEN NEEDLE; PEN NEEDLES
Model Number 32G X 6MM
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The tests on archival sample were performed on (b)(6) 2018 for compliance with the parameters established in product specifications.There were performed tests to measure the penetration force and drag force for the needle.No nonconformities were found.Ten pen needles from archival sample were tested by puncturing into the silicone cube with the hardness of 55 shore (imitating the hardness of human tissue).No hooks occurred.No bending of the needle occurred.The test of priming the pen needle was performed for 10 pen needles from archival sample.Test consisted of assembly the pen needle onto the pen injector, setting the dose of 2 units and pushing the button.No defects or other nonconformities were found.For all pen needles a flow of fluid was observed.On 2018-07-25 htl-strefa (b)(4) received the sample from customer.The tests were performed on 2018-07-26 for compliance with the parameters established in product specifications.The defects under complaint were not confirmed in the sample from customer.Additional test were performed to measure the penetration force and drag force for the needle.No nonconformities were found.Additionally, 10 pen needles from sample from customer were tested by puncturing into the silicone cube with the hardness of 55 shore (imitating the hardness of human tissue).No hooks occurred.No bending of the needle occurred.The test of priming the pen needle was performed for 10 pen needles from sample from customer.Test consisted of assembly the pen needle onto the pen injector, setting the dose of 2 units and pushing the button.No defects or other nonconformities were found.For all pen needles a flow of fluid was observed.
 
Event or Problem Description
The customer is claiming that the needles do not release insulin the way they should and that the don't penetrate the skin well.Customer stated that same of these needles are difficult to penetrate the skin and then if they can penetrate the skin, the patient hears a "pop" noise, and when the patient pushes the button to administer the insulin, only a little bit of insulin comes out and the proper dosage is not administered.Patient then tries another device until he's able to get the proper dose of insulin.Caller stated that this last prescription there are a lot of needles in this box that are not working correctly.Customer is doing injections in his belly.

Brand Name
TECHLITE PEN NEEDLE
Common Device Name
PEN NEEDLES
Manufacturer (Section D)
HTL-STREFA S.A.
adamowek 7
ozorkow, 95-03 5
PL  95-035
MDR Report Key7775999
Report Number9613304-2018-00004
Device Sequence Number13706175
Product Code FMI
UDI-Device Identifier00015482236328
UDI-Public(01)00015482236328(17)220601(10)X56P7
Combination Product (Y/N)N
PMA/510(K) Number
K143437
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date06/01/2022
Device Model Number32G X 6MM
Device Catalogue Number8648
Device Lot NumberX56P7
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2018
Initial Report FDA Received Date08/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1